Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What can be the cause of menstrual bleeding post petogen shot ?

i had a shot of petogen a month ago but i started menstruating 2 weeks ago,what could be the problem?
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  952
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to hcm
dear patient

Some changes in menstrual bleeding pattern or irregular menstrual bleeding can be expected for virtually all women who undergo contraceptive therapy with petogen injection.
so its normal after the injection. no need to worry.

take care
Dr, vikas poddar
Answered: Thu, 23 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor